# SDR DALA2021092005584

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 55-58 S43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION STRINGER 43L AND SPLICES LOCATED BETWEEN FR55 TO FR58 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SECTION STRINGER PER A320 SRM 51-72-11, 51-42-11, AND 53-00-13. (1952165)
